# SDR GTIA201401151118

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 2,057 hours, 950 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR PUT DOWN MASTER CAUTION & DOOR LT FWD CABIN.  F/A CALLED SAID L1 SLIDE ARMED/DISARM LIGHT ON AND ACARS 000I, PG3 ALSO SHOWED LT FORWARD PASSENGER DOOR OPEN.  FOLLOWED TSM 52-11-00.  PERFORMED THE OPS TEST OF THE EMERGENCY ESCAPE SLIDE RELEASE SYSTEM OF THE PASSENGER-CREW DOOR'S IAW AMM 52-73-00.  ALL ECAM INDICATION'S NORMAL, THE SLIDE ARMED INDICATOR LIGHT REMAIN'S OFF ALL THR TIME.  COULD NOT DUPLICATE FAULT AT THIS TIME.
